# SDR UALA2012053103027

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,203 hours, 11,969 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP AND RT PACK OFF EICAS.  RESET, NO HELP.
